首页 | 本学科首页   官方微博 | 高级检索  
     


On quadratic congruences
Authors:O. M. Fomenko
Affiliation:(1) St. Petersburg Department of the Steklov Mathematical Institute, St. Petersburg, Russia
Abstract:It is proved that under appropriate assumptions, the solutions f of quadratic congruences Q(f) ≡ 0 (mod n), nx, with (f|n) = ±1, are distributed asymptotically equally as x → ∞. Bibliography: 5 titles. Translated from Zapiski Nauchnykh Seminarov POMI, Vol. 357, 2008, pp. 195–200.
Keywords:
本文献已被 SpringerLink 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号